# SDR ABXA010540

- Difficulty date: October 19, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- Aircraft time: 82,657 hours, 25,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5708458503
- Part serial: 0248
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE PRE-DEPARTURE INSPECTION, FOUND THE COCKPIT AND CABIN EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE RACK ASSEMBLY BATTERY EMERGENCY LIGHT IAW AMM 33-50-02.  OPS CHECKED GOOD.
